# SDR AWXA9800043

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Green Hyd Syst
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYD PRESSURE AND FLUID FROM GREEN SYSTEM, FLUID LEVEL CAME BACK AFTER LANDING, TO ABOUT HALF FULL.  INSPECTED A/C FOR LEAKS, NONE FOUND.  SERVICED GREEN SYSTEM, 5 QUARTS, RAN ENGINES, ALL HYD SYSTEMS, PRESSURE AND FLUID LEVEL INDICATES NORMAL.  A/C OK FOR SERVICE.
